کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4671832 1633970 2011 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A remark on the optimality of adaptive finite element methods
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات (عمومی)
پیش نمایش صفحه اول مقاله
A remark on the optimality of adaptive finite element methods
چکیده انگلیسی

We show that the standard assumption on the smallness of the marking parameter θ in adaptive finite element methods can be avoided for the proof of the optimality of the algorithm. To this end we propose a new technique based on comparison of the solutions of different finite element spaces obtained by different refinements of a given mesh. We consider conforming and nonconforming low-order finite elements on triangular and tetrahedral meshes.

RésuméNous démontrons que l'hypothèse de la petitesse du paramètre de marquage θ dans les méthodes d'éléments finis adaptatives peut être évitée dans la démonstration de l'optimalité de l'algorithme. Pour cela, nous introduisons une nouvelle technique basée sur la comparaison de différentes solutions correspondant à des espaces obtenus par différents raffinements d'un maillage donné. On considère des méthodes conformes et non conformes de bas degé sur des maillages en triangles et tetraèdres.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Comptes Rendus Mathematique - Volume 349, Issues 3–4, February 2011, Pages 225-228